RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 6(318), Pages 155–156 (Mi umn899)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The embedding of graphs in hypercubes and cubic lattices

M. Dezaa, M. I. Shtogrinb

a Ècole Normale Supérieure, Département de mathématiques et applications
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm899

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:6, 1292–1293

Bibliographic databases:

MSC: 05Cxx, 52C22
Accepted: 03.09.1997

Citation: M. Deza, M. I. Shtogrin, “The embedding of graphs in hypercubes and cubic lattices”, Uspekhi Mat. Nauk, 52:6(318) (1997), 155–156; Russian Math. Surveys, 52:6 (1997), 1292–1293

Citation in format AMSBIB
\Bibitem{DezSht97}
\by M.~Deza, M.~I.~Shtogrin
\paper The embedding of graphs in hypercubes and cubic lattices
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 6(318)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn899}
\crossref{https://doi.org/10.4213/rm899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1611361}
\zmath{https://zbmath.org/?q=an:0916.05021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52.1292D}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 6
\pages 1292--1293
\crossref{https://doi.org/10.1070/RM1997v052n06ABEH002162}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000074185000009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031352575}


Linking options:
  • http://mi.mathnet.ru/eng/umn899
  • https://doi.org/10.4213/rm899
  • http://mi.mathnet.ru/eng/umn/v52/i6/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Deza, M, “Uniform Partitions of 3-space, their relatives and Embedding”, European Journal of Combinatorics, 21:6 (2000), 807  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. M. Deza, M. I. Shtogrin, “Mosaics and their isometric embeddings”, Izv. Math., 66:3 (2002), 443–462  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. Deza, M, “Isometric embedding of mosaics into cubic lattices”, Discrete Mathematics, 244:1–3 (2002), 43  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Ryabov G.G., “O chetverichnom kodirovanii kubicheskikh struktur”, Vychislitelnye metody i programmirovanie: novye vychislitelnye tekhnologii, 10:1 (2009), 340–347  mathnet  elib
    5. Ryabov G.G., Serov V.A., “O simvolnykh vychisleniyakh v reshetochnom prostranstve $\mathbb{r}_{c}^{n}$”, Vychislitelnye metody i programmirovanie: novye vychislitelnye tekhnologii, 12:1 (2011), 409–416  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:366
    Full text:164
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020